# SDR DL733030027

- Difficulty date: January 6, 2003
- Submitted: January 15, 2003
- Operation: Air carrier
- Aircraft: N307WA
- Make and model: Boeing 737347
- Aircraft serial: 23440
- Aircraft time: 46,903 hours, 32,304 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654581327
- Condition: Corroded
- Location: R1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE INNER FLANGE OF THE R-1 DOORWAY  AFT FRAME JUST ABOVE THE FLOORLINE.  THE CORROSION WAS      REMOVED TO A MAX DEPTH OF .017".  ADDITIONALLY, A GOUGE WAS REMOVED 4" ABOVE THE CORROSION TO A MAX DEPTH OF .021".  A  REPAIR ANGLE WAS INSTALLED.  THE DAMAGE WAS FOUND AT HMV.
